# SDR UPS00832011

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING UPPER SKIN AT STA XRS172.00 AND FRONT SPAR IS CRACKED.  REPAIRED AREA IAW SRM 57-2-1 FIG 39.
